# SDR ASAA2016110119035

- Difficulty date: November 1, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 34,332 hours, 10,452 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Nozzle
- Part number: 1317M47G18
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS ECONOMIC FAULT 73-21372, UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED. REMOVED & REPLACED THE NR 2 ENGINE TOP 11 FUEL NOZZLES, REFERENCE PWRPL-73CMPT-07267-2, UNDER WO 359320. ACCOMPLISHED GROUND VERIFICATION REPAIR CONFIRMATION IAW FIM 73-11 TASK 801. NO RECENT FAULTS NOTED.
